MAUDE Adverse Event Report: AVANOS MEDICAL INC. AVANOS; MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL

AVANOS MEDICAL INC. AVANOS; MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL
Model Number 35112
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as the reporter is unable to confirm the lot number in use at the time of the event.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 14 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that the respiratory therapist (rt) found the pilot line unattached (during a routine removal/re-tape of the endotracheal tube (ett) tape(s) they found the ett already detached).The patient's ett was left in-situ until taken to the operating room on (b)(6) 2025 for an ett exchanged.It was additionally reported, during the event, the patient was able to be ventilated with the cuff down.There was no harm or injury to the patient.
 
Event or Problem Description
It was reported, the respiratory therapist (rt) found the pilot line unattached (during a routine removal/re-tape of the endotracheal tube (ett) tape(s) they found the ett already detached).The patient's ett was left in-situ until taken to the operating room on (b)(6) 2025 for an ett exchanged.It was additionally reported, during the event, the patient was able to be ventilated with [the] cuff down.There was no harm or injury to the patient.
 
Additional Manufacturer Narrative
Upon further review the manufacturing site will be updated; a new initial report will be submitted under fda initial mw report mw 3011270181-2025-20004; no further information concerning this reported event will be submitted in previously submitted fda mw report mw 8030647-2025-00078.

Brand Name
AVANOS
Common Device Name
MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S DE RL DE CV
carretera internacional
salida norte no. 1053
magdalena, mx 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key22808838
Report Number8030647-2025-00078
Device Sequence Number7836686
Product Code BTR
UDI-Device Identifier00609038351124
UDI-Public(01)00609038351124
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35112
Device Catalogue Number35112
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown